MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740106550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a patient undergone l2-s1 posterior spinal fusion with tlif spacers at l3/4, l4/5 and l5-s1.It was reported that at the 3 months post-op visit, the surgeon observed screw fracture at the s1 screws, bilaterally.For the revision surgery.The surgeon exposed the previous hardware, removed the set screws and previous rods and crosslink.He then removed the broken tulip heads, then left the remaining screw shank in s1.The surgeon then placed bilateral iliac screws and placed a new rod and set screws.No further complications were reported/anticipated.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22713122
Report Number2647346-2025-00046
Device Sequence Number9628022
Product Code KWP
UDI-Device Identifier00643169052963
UDI-Public(01)00643169052963(17)291212(10)H5998239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55740106550
Device Catalogue Number55740106550
Device Lot NumberH5998239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale